Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 1, March 2019  pp. 29–41.

On G (λ)-strictly pseudocontractive mapping in Hilbert spaces

Authors:  F. U. Ogbuisi and O. T. Mewomo
Author institution:School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Durban, South Africa

Summary:  The purpose of this paper is to study G (λ)-strictly pseudocontractive mapping in a Hilbert space endowed with a directed graph. Moreover, we extend the results of Tiammee et al. [Tiammee et al. On Browder's convergence theorem and Halpern iteration process for G-nonexpansive mappings in Hilbert spaces endowed with graphs, Fixed point theory and applications (2015) 2015:187 DOI 10.1186/s13663-015-0436-9] obtained for G-nonexpansive mappings to G (λ)-strictly pseudocontractive mapping in Hilbert spaces.

Contents   Full-Text PDF